Volume 19, issue 6 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
$E_n$ genera

Steven Greg Chadwick and Michael A Mandell

Geometry & Topology 19 (2015) 3193–3232
Abstract

Let R be an E2 ring spectrum with zero odd-dimensional homotopy groups. Every map of ring spectra MU R is represented by a map of E2 ring spectra. If 2 is invertible in π0R, then every map of ring spectra MSO R is represented by a map of E2 ring spectra.

Keywords
genus, complex cobordism, oriented cobordism, $E_n$ ring spectrum, Thom spectrum, operadic algebra
Mathematical Subject Classification 2010
Primary: 55N22
Secondary: 55P43
References
Publication
Received: 18 November 2013
Revised: 3 March 2015
Accepted: 10 April 2015
Published: 6 January 2016
Proposed: Mark Behrens
Seconded: Ralph Cohen, Bill Dwyer
Authors
Steven Greg Chadwick
Department of Mathematics
University of Maryland
4176 Campus Drive – Mathematics Building
College Park, MD 20742-4015
USA
Michael A Mandell
Department of Mathematics
Indiana University
Rawles Hall
831 E 3rd St
Bloomington, IN 47405
USA